As an Amazon Associate I earn from qualifying purchases.
Use as directed. Keep out of reach of children. Non-drowsy, daytime relief. Non-Drowsy. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.
Multi-symptom relief. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, headache, minor aches & pains, sore throat, and fever.1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful 6-symptom relief.



1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Temporarily relieves common cold & Flu symptoms, cough due to minor throat and bronchial irritation, including nasal congestion, and fever.


Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, fever, such as cough, sore throat, day or night.
Nyquil severe relieves your sneezing, minor aches & pains, runny nose, fever, and cough, sore throat, headache, so you can get the rest you need. Use only the dose cup provided. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Pain relief & fever reducer. Smallest branded, 4-active, maximum strength daytime liquicaps.

Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant.
This cold relief medicine will help temporarily relieve this symptom. Multi-symptom relief: this cold remedy temporarily relieves headache, sore throat, minor aches and pains, fever, nasal congestion and cough due to the common cold and flu. Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps.
1. Vicks
#ad
Cough, Non- Drowsy, 48 LiquiCaps, Vicks DayQuil LiquiCaps, & Congestion Relief, Sore Throat, Fever, Cold & Flu Relief
#adVicks #ad - Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day.Use as directed. Keep out of reach of children. Non-drowsy, daytime relief. Non-Drowsy. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.
More information #ad
Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, headache, cough due to minor throat and bronchial irritation, minor aches and pains and fever. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Multi-symptom relief. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, headache, minor aches & pains, sore throat, and fever.1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful 6-symptom relief.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 4.25 Inches |
Weight | 0.26 Pounds |
Width | 2 Inches |
Part Number | 00323900014442 |
Model | 00323900014442 |
More information #ad
2. Vicks
#ad
8 Fl Oz, 2 Pack, Vicks DayQuil Liquid Cold & Flu Multi-Symptom Relief
#adVicks #ad - Use as directed. Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, headache, cough due to minor throat and bronchial irritation, minor aches and pains and fever.More information #ad
When using other dayquil or nyquil products, carefully read each label to ensure correct dosing. Keep out of reach of children. Non-Drowsy.Brand | Vicks #ad |
Manufacturer | Vicks #ad |
Part Number | 2167435-PK2 |
Model | 2167435-PK2 |
More information #ad
3. Vicks
#ad
Vicks DayQuil Cold & Flu Relief Liquid 8 fl oz
#adVicks #ad - Keep out of reach of children. Use as directed. Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, cough due to minor throat and bronchial irritation, headache, minor aches and pains and fever.More information #ad
Non-Drowsy. When using other dayquil or NyQuil products, carefully read each label to ensure correct dosing.Brand | Vicks #ad |
Manufacturer | P&G #ad |
Height | 2.2 Inches |
Length | 6.3 Inches |
Weight | 0.67 Pounds |
Width | 2.2 Inches |
Part Number | 592951 |
Model | 592951 |
More information #ad
4. Vicks
#ad
Cough, Day & Night Relief, Cold & Flu Relief, Fever, 72 LiquiCaps 48 DayQuil, Sore Throat, 24 NyQuil, & Congestion Relief, Vicks DayQuil & NyQuil LiquiCaps
#adVicks #ad - Dayquil non-drowsy, headache, sore throat, minor aches & pains, multi-symptom daytime relief. Nyquil nighttime relief. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.More information #ad
Powerful cold symptom relief, day or night. Temporarily relieves common cold & flu symptoms, fever, sore throat, minor aches and Pains, including cough due to minor throat and bronchial irritation, headache, runny nose and sneezing so you can sleep.11 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Temporarily relieves common cold & Flu symptoms, cough due to minor throat and bronchial irritation, including nasal congestion, and fever.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
5. Vicks
#ad
Flu & Congestion Medicine, 24 Count, Vicks DayQuil Severe Cold, Maximum Strength Orange, Liquicaps
#adVicks #ad - Dayquil severe Thins and loosens mucus and helps to relieve chest congestion. Max strength multi-symptom relief. 1 pharmacist recommended brand. Get powerful relief from congestion.More information #ad
Dayquil fights your worst cold and flu symptoms so you can power through your day. Feel better fast. Life doesn't stop when you have a cold. Relieves headaches, fever, chest congestion, nasal congestion, minor aches & pains, sore throat, sinus pressure and cough.Brand | Vicks #ad |
Manufacturer | Procter & Gamble #ad |
Height | 4.33 Inches |
Length | 3.31 Inches |
Width | 1.1 Inches |
Part Number | I00104989 |
More information #ad
6. Vicks
#ad
Green & Red, Cough, 48 Count 32 DayQuil + 16 NyQuil, Cold, and Congestion Day and Night Relief, Maximum Strength, Fever, Vicks DayQuil and NyQuil Severe, Flu, Sore Throat
#adVicks #ad - Our smallest most powerful nighttime liquicap. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, fever, such as cough, sore throat, day or night.
More information #ad
Maximum strength cold & flu relief. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Nyquil severe relieves your sneezing, minor aches & pains, runny nose, fever, and cough, sore throat, headache, so you can get the rest you need. Use only the dose cup provided. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Pain relief & fever reducer. Smallest branded, 4-active, maximum strength daytime liquicaps.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4.31 Inches |
Part Number | 53-PVRZ-0FPE |
More information #ad
7. Amazon Basic Care
#ad
24 Count, Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu
#adAmazon Basic Care #ad - Cough suppressant: choose the right cold remedy for your cough during cold and flu season. Nasal decongestant: cold and flu season often brings nasal congestion as a symptom. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation.Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant.
More information #ad
Pain reliever and fever reducer: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common cold and flu. This cold relief medicine will help temporarily relieve this symptom. Multi-symptom relief: this cold remedy temporarily relieves headache, sore throat, minor aches and pains, fever, nasal congestion and cough due to the common cold and flu. Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 3.25 Inches |
Length | 1 Inches |
Width | 4.38 Inches |
More information #ad